# SDR AALA20131217009

- Difficulty date: December 17, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 65,858 hours, 34,136 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 59369865501
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW CREW REPORTED RT HYDRAULIC FAILURE.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT SYSTEM RESERVOIR.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
